# SDR UATA1750702255301

- Difficulty date: July 2, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N348CA
- Make and model: Casa C212CC
- Aircraft serial: 175
- Aircraft time: 29,362 hours, 34,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 212232010302
- Condition: Damaged
- Location: Zone 200
- Part time: 29,362 hours, 34,424 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPACT DAMAGE FOUND IN C CHANNEL AFT OF F19. REMOVED DAMAGED C CHANNEL AND INTERCOSTALS AT F18 AND F19 THAT WERE MODIFIED TO ACCEPT A PREVIOUS REPAIR TO OLD C CHANNEL. FABRICATED NEW INTERCOSTALS FOR F18 AND F19.  ALL NEW PARTS WERE ACID ETCHED, ALODINED AND PRIMED WITH 511K011 SUPER KOROPON BEFORE INSTALLATION. INSTALLED NEW INTERCOSTALS AND C CHANNEL AS REQUIRED. C CHANNEL WAS INSTALLED.  CONTINUED AIRWORTHINESS WILL BE MAINTAINED IAW CURRENT INSPECTION PROGRAM OR AIRCRAFT MANUFACTURERS INSPECTION PROGRAM. WEIGHT & BALANCE CHANGE WAS CONSIDERED NEGLIGIBLE.
